An estimate for the resolvent of an elliptic differential operator
Funkcionalʹnyj analiz i ego priloženiâ, Tome 10 (1976) no. 4, pp. 87-88
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{FAA_1976_10_4_a10,
author = {M. G. Zaidenberg and A. I. Skorik},
title = {An estimate for the resolvent of an elliptic differential operator},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {87--88},
year = {1976},
volume = {10},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_1976_10_4_a10/}
}
M. G. Zaidenberg; A. I. Skorik. An estimate for the resolvent of an elliptic differential operator. Funkcionalʹnyj analiz i ego priloženiâ, Tome 10 (1976) no. 4, pp. 87-88. http://geodesic.mathdoc.fr/item/FAA_1976_10_4_a10/
[1] Banakh S., Kurs funktsionalnogo analizy, Kiiv, 1948
[2] Rolewicz S., Metric linear spaces, Warszawa, 1972 | MR
[3] Krasnoselskii M.A., Problemy matematicheskogo analiza slozhnykh sistem, vyp. 2, Voronezh, 1968, 68–71 | MR
[4] Lyubich Yu.I., Sib. matem. zh., 11:2 (1970), 358–369 | MR | Zbl
[5] Braverman M.Sh., Semenov E.M., DAN SSSR, 217:2 (1974), 257–259 | MR | Zbl
[6] Braverman M.Sh., Semenov E.M., Trudy NIIM VGU, XVII, Voronezh, 1975, 7–18 | MR
[7] Skorik A.I., UMN, XXXI:2 (1976), 229–230 | MR